# SDR 9519603244

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-211
- Aircraft serial: 388
- Engine: Cfmint CFM565A1
- System (JASC): 3150 · Central Warning
- Part: Warning Syst
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, ECAM MESSAGE FOR ENGINE NR 2 COMPRESSOR VANE ILLUMINATED.  ABORTED TAKEOFF AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERFORMED NR 2 ENGINE FADEC 'A' AND 'B' TEST.  ALL INDICATIONS WERE NORMAL, NO FAULT MESSAGES.
